Lomonosov's techniques and Burnside's theorem

Mikael Lindström*, Georg Schlüchtermann

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)


In this note we give a proof of Lomonosov's extension of Burnside's theorem to infinite dimensional Banach spaces.

Original languageEnglish
Pages (from-to)87-89
Number of pages3
JournalCanadian Mathematical Bulletin
Issue number1
Publication statusPublished - Mar 2000
MoE publication typeA1 Journal article-refereed


Dive into the research topics of 'Lomonosov's techniques and Burnside's theorem'. Together they form a unique fingerprint.

Cite this